Author Topic: POTS/Dysautonomia Support Group  (Read 7940 times)

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #20 on: September 28, 2014, 09:09:49 pm »
I agree lui, this is my most debilitating sx . I get dizzy constantly and have trouble getting a deep breath of air. I've heard it can take years for it to go away which really scares me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #21 on: September 28, 2014, 10:17:52 pm »
It's the worst, Jenny. That tightness, suffocating feeling in your chest, then you have to go lie down. It sucks.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #22 on: December 03, 2014, 02:58:35 pm »
Sleep apnea to go with that side of POTS, anyone? My friend has episodes of tachycardia and apnea while sleeping/ resting. She was on K for several yrs and c/t'd. My c/t ambien has me on a beta-blocker which does its job, but leaves me with no reserve energy.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #23 on: January 17, 2015, 09:00:24 pm »
I was recently referred to a Cardiologist who said it was probable that I had Dysautonomia/POTS and prescribed me a beta blocker (haven't taken it yet though). I'm extremely relieved that I found a doctor who who is taking my symptoms seriously. POTS is what landed me on benzos in the first place. My doctor thought I just had "severe anxiety." I'm looking forward to eventually getting off the benzos and treating the real source of my problems.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #24 on: May 07, 2015, 05:55:16 am »
My pots is gone 3 years out :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #25 on: May 07, 2015, 02:54:22 pm »
My pots is gone 3 years out :)
That is awesome bitter!
What benzo were you on?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #26 on: May 07, 2015, 09:27:57 pm »
My pots is gone 3 years out :)


This is amazing news!! Thank you for sharing :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #27 on: September 25, 2016, 10:22:16 pm »
No one has posted on this thread for a long time. But I am experiencing POTS symptoms again and was wondering how others with POTS are coping. I have had POTS symptoms on and off for several years after my first withdrawal. I did not have these symptoms before taking Lorazepam.
I have not been officially diagnosed, but my functional med doc thinks I have it due to withdrawal. I am going to a cardiologist on Monday for PVCs and probably a moniter.
 I work outside and it is really hot where I live this summer, so the symptoms always get triggered when I am outside in the sun--I drink at least a gallon of water and also some with electrolytes every day. I get the chest tightness/pressure and the fatigue. Today I had some spacey feeling--not quite dizziness, but close. The PVCs are better today since I have limited my time outside. My sleep is disrupted several times each night due to high cortisol. I truly believe my POTS is adrenal driven (HPA axis dysfunction driven)--too much cortisol and adrenaline causing dysautonomia.
I really do not want to take a beta blocker--my heart rate is a lot better than it was. Over the winter it was constantly in the 90s. Now it is usually in the low 70s. Now it goes up when I stand up after lying down or sitting--typical POTS. I have been taking a supplement for the high cortisol, meditating, doing adrenal breathing, fixed my leaky gut, I eat really healthy food, walk every day, and I am working on carving away more stressful situations from my life. One big one should go away in a few weeks and it will be a relief!
« Last Edit: September 25, 2016, 10:29:23 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #28 on: October 20, 2016, 03:05:23 am »
OMG! So there is another soul out there with POTS and PVCS!  I'm on beta blocker and antiarrhythmics and still suffering. Life is hell. NOTHING is worse in this hell than heart issues. If you reply, we will cling together.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #29 on: October 20, 2016, 01:42:14 pm »
Ladybug--oh, yes! I hear you--nothing is worse than the heart symptoms. If that would go away, I could sail through this mess.
I do think I have finally found the reason for me-- I have sleep apnea. I think it has been brought on by Lorazepam use and withdrawal. I stop breathing 20+ times an hour on average (at the sleep test). This causes repeated fight or flight episodes and causes cortisol and adrenaline to surge. I know that causes heart arrhythmia. The ER doc gave me a beta blocker last fall when I had a bad POTS flareup and the tachycardia and PVCs would not calm down. I took them for 2 days and then I have not taken any since.
I have POTS symptoms too although it has calmed down in cooler weather. My heart rate has calmed down except for at night when I stop breathing with the sleep apnea.The PVCs have calmed way down--I get a few every now and then. Some foods seem to trigger them for me. I still have really low blood pressure, but have not fainted because of it. I don't get dizzy either.
I am going to get a treadmill test and echocardiogram on Monday and wear a Holter monitor again for 24 hours. This will be the third time in 6 years that I will wear a Holter monitor--all because of benzo withdrawal. It is just crazy.
How are you sleeping? Do you have sleep apnea symptoms? It can cause heart issues--there are some good websites on sleep apnea and POTS-they often go together. Might be worth it to get checked out. It brought me a lot of relief to know it is something that can be fixed with a mouth guard or APAP or CPAP machine. And it might just be a temporary condition brought on by benzo withdrawal. Who knows?
Hang in there--I know the hell you are in with the heart issues. It is the absolutely worst symptom for me.  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.